MathSciNet Relay Station
MathSciNet bibliographic data
MR2390855 (2009c:34164) 34K40 (34K17 34K18 37G05)
Wang, Chuncheng; Wei, Junjie Normal forms for NFDEs with parameters and application to the lossless transmission line. Nonlinear Dynam. 52 (2008), no. 3, 199–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement